The Stacks project

Bibliography entry Etale-coverings

author
Artin, Michael
title
Etale coverings of schemes over Hensel rings
year
1966
journal
American Journal of Mathematics
volume
88
number
4
pages
915–934

@ARTICLE{Etale-coverings,
    AUTHOR = "Artin, Michael",
    TITLE = "Etale coverings of schemes over Hensel rings",
    SHORTJOURNAL = "Amer. J. Math.",
    JOURNAL = "American Journal of Mathematics",
    VOLUME = "88",
    NUMBER = "4",
    YEAR = "1966",
    PAGES = "915--934"
}

      

This item is referenced in 2 tags:

  • in Lemma 15.97.5, which cites Lemma 2.2 of Etale-coverings
  • in Lemma 28.15.3, which cites Proposition 2.3 of Etale-coverings